# SDR SWAA2022111464991

- Difficulty date: October 27, 2022
- Submitted: November 14, 2022
- Operation: Air carrier
- Aircraft: N403WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29815
- Aircraft time: 72,717 hours, 43,173 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Bs 767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR STRAP LBL 21 TO RBL 21, WL 157, BS 767+5 CORRODED.  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2.   REMOVED THE FLOOR STRAP.  INSTALLED A NEW AFT CARGO FLOOR STRAP IAW SRM 51-40-OG-0.
